Rocky Mountain Journal of Mathematics

A Nested Embedding Theorem for Hardy-Lorentz Spaces with Applications to Coefficient Multiplier Problems

Marc Lengfield

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 38, Number 4 (2008), 1215-1251.

Dates
First available in Project Euclid: 1 July 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1214947608

Digital Object Identifier
doi:10.1216/RMJ-2008-38-4-1215

Mathematical Reviews number (MathSciNet)
MR2436720

Zentralblatt MATH identifier
1175.30047

Subjects
Primary: 30D55 30H05: Bounded analytic functions 42A16: Fourier coefficients, Fourier series of functions with special properties, special Fourier series {For automorphic theory, see mainly 11F30} 46A16: Not locally convex spaces (metrizable topological linear spaces, locally bounded spaces, quasi-Banach spaces, etc.) 46A45: Sequence spaces (including Köthe sequence spaces) [See also 46B45] 46E10: Topological linear spaces of continuous, differentiable or analytic functions 46E15: Banach spaces of continuous, differentiable or analytic functions 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)

Keywords
Hardy-Lorentz nonlocally convex dual space coefficient multiplier mixed norm Bergman

Citation

Lengfield, Marc. A Nested Embedding Theorem for Hardy-Lorentz Spaces with Applications to Coefficient Multiplier Problems. Rocky Mountain J. Math. 38 (2008), no. 4, 1215--1251. doi:10.1216/RMJ-2008-38-4-1215. https://projecteuclid.org/euclid.rmjm/1214947608


Export citation

References

  • P. Ahern and M. Jevtic, Duality and multipliers for mixed norm spaces, Mich. Math. J. 30 (1983), 53-64.
  • A.B. Aleksandrov, Essays on non-locally convex Hardy classes, in Complex analysis and spectral theory, V.P. Havin and N.K. Nikolskii, eds., Lecture Notes Math. 864, Springer, Berlin, 1981%, 1-89.
  • J.M. Anderson and A.L. Shields, Coefficient multipliers of Bloch functions, Trans. Amer. Math. Soc. 224 (1976), 255-265.
  • A. Baernstein, D. Girela and J.A. Pelaez, Univalent functions, Hardy spaces and spaces of Dirichlet type, Illinois J. Math. 48 (2004), 837-859.
  • C. Bennett and R. Sharpley, Interpolation of operators, Academic Press, New York, 1988.
  • O. Blasco, Duality for Lipscitz and Dini classes: $\Lambda _\alpha ^p$ and $D_\alpha ^p$ $(1 < p < \infty,\allowbreak 0 < \alpha < 1)$, Math. Sci. Research Inst., Berkeley, California, March 1988.
  • O. Blasco, Operators on weighted Bergman spaces, Duke Math. J. 66 (1992), 443-467.
  • --------, Multipliers on spaces of analytic functions, Canad. J. Math. 47 (1995), 44-64.
  • R.R. Coifman and R. Rochberg, Representation theorems for holomorphic and harmonic functions in $L_p$, Asterique 77 (1980), 110-150.
  • P.L. Duren, Theory of $H^p$ spaces, Academic Press, New York, 1970.
  • P.L. Duren, B.W. Romberg and A.L. Shields, Linear functionals on $H^p$-spaces with $0 < p < 1$, J. reine Angew. Math. 238 (1969), 32-60.
  • P.L. Duren and A.L. Shields, Properties of $H^p$ $(0<p<1)$ and its containing Banach space, Trans. Amer. Math. Soc. 141 (1969), 255-262.
  • --------, Coefficient multipliers of $H^p$ and $B^p$ spaces, Pacific J. Math. 32 (1970), 69-78.
  • J. Fabrega and J. Ortega, Mixed-norm spaces and interpolation, Studia Math. 109 (1994), 233-254.
  • C. Fefferman, N.M. Riviere and Y. Sagher, Interpolation between $H^p$ spaces: The real method, Trans. Amer. Math. Soc. 191 (1974), 75-81.
  • T.M. Flett, The dual of an inequality of Hardy and Littlewood and some related inequalities, J. Math. Anal. Appl. 38 (1972), 746-765.
  • --------, Lipschitz spaces of functions on the circle and the disc, J. Math. Anal. Appl. 39 (1972), 125-158.
  • A. Frazier, The dual space of $H^p$ of the polydisk for $0 < p < 1$, Duke Math J. 39 (1972), 369-379.
  • S. Gadbois, Mixed-norm generalizations of Bergman spaces and duality, Proc. Amer. Math. Soc. 104 (1988), 1171-1180.
  • K. Grosse-Erdmann, The blocking technique: Weighted mean operators and Hardy's inequality, Lecture Notes Math. 1679, Springer, Berlin, 1998.
  • G.H. Hardy and J.E. Littlewood, Some properties of fractional integrals II, Math. Z. 34 (1932), 403-439.
  • --------, Notes on the theory of series (XX). Generalizations of a theorem of Paley, Quart. J. Math. %Oxford Ser., 8 (1937), 161-171.
  • M. Jevtic, On the dual of $A_1^p(\phi)$ and $A_\infty ^p(\phi )$ when $1 < p < \infty$, Mat. Vesnick 35 (1983), 121-127.
  • --------, Bounded projections and duality in mixed norm spaces of analytic functions, Complex Variables 8 (1987), 293-301.
  • --------, Analytic Besov space $B^p$, $0 < p < 1$, Publ. Math. Debrecen. 52 (1988), 127-136.
  • M. Jevtic and I. Jovanovic, Coefficient multipliers of mixed norm spaces, Canad. Math. Bull. 36 (1993), 283-285.
  • M. Jevtic and M. Pavlovic, On multipliers from $H^p$ to $\ell^q$, $0 < q < p < 1$, Arch. Math. 56 (1991), 174-180.
  • --------, Coefficient multipliers on spaces of analytic functions, Acta. Sci. Math. (Szeged) 64 (1998), 531-545.
  • P.W. Jones, $L^\infty$-estimates for the $\overline\partial $-problem in the half-plane, Acta. Math. 150 (1983), 137-152.
  • N. Kalton, Endomorphisms of symmetric function spaces, Indiana Univ. Math. J. 34 (1985), 225-247.
  • C.N. Kellogg, An extension of the Hausdorff-Young theorem, Michigan Math. J. 18 (1971), 121-127.
  • P. Koosis, Introduction to $H_p$-spaces, London Math. Soc., Lecture Notes Series 40, Cambridge University Press, Cambridge, 1980.
  • M. Lengfield, Duals and envelopes of some Hardy-Lorentz spaces, Proc. Amer. Math. Soc. 133 (2005), 1401-1499.
  • J.E. Littlewood and R.E.A.C. Paley, Theorems on Fourier series and power series II, Proc. London Math. Soc. 42 (1936), 52-89.
  • D.H. Luecking, Representation and duality in weighted spaces of analytic functions, Indiana Univ. Math. J. 34 (1985), 319-336.
  • --------, A new proof of an inequality of Littlewood and Paley, Proc. Amer. Math. Soc. 103 (1988), 887-893.
  • M.M.H. Marzuq, Linear functionals on some weighted Bergman spaces, Bull. Australian Math. Soc. 42 (1995), 413-426.
  • M. Mateljevic and M. Pavlovic, Multipliers of $H^p$ and $BMOA$, Pacific J. Math. 146 (1990), 71-84.
  • --------, Duality and multipliers in Lipschitz spaces, Proc. Inter. Conference on Complex Analysis, Varna, 1983.
  • --------, $L^p$-behavior of power series with positive coefficients and Hardy spaces, Proc. Amer. Math. Soc. 87 (1983), 309-316.
  • --------, $L^p$-behavior of the integral means of analytic functions, Studia Math. 77 (1984), 219-237.
  • M. Pavlovic, Mixed norm spaces of analytic and harmonic functions I, Publ. Inst. Math. 40 (1986), 117-141.
  • --------, Mixed norm spaces of analytic and harmonic functions II, Publ. Inst. Math. 41 (1987), 97-110.
  • G. Pisier, Interpolation between $H^p$ spaces and non-commutative generalizations I, Pacific J. Math. 155 (1992), 475-484.
  • W.H. Ruckle, Sequence spaces, Research Notes Math. 49, Pitman Advanced Publishing Program, London, 1981.
  • J. Shapiro, Lindar functionals on non-locally convex spaces, Ph.D thesis, University of Michigan, Ann Arbor, 1969.
  • --------, Mackey topologies, reproducing kernels, and diagonal maps in the Hardy and Bergman spaces, Duke Math. J. 43 (1976), 187-202.
  • J.H. Shi, On the rate of growth of the integral means $M_p$ of holomorphic and pluriharmonic functions on bounded symmetric domains in $\bf C^n$, J. Math. Anal. Appl. 26 (1987), 161-175.
  • --------, Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of $\bf C^n$, Trans. Amer. Math. Soc. 328 (1991), 619-637.
  • J.H. Shi, Duality and multipliers for mixed norm spaces in the unit ball I, Complex Variables 25 (1994), 119-130.
  • --------, Duality and multipliers for mixed norm spaces in the unit ball II, Complex Variables 25 (1994), 131-157.
  • A.L. Shields and D.L. Williams, Bounded projections, duality, and multipliers in spaces of analytic functions, Trans. Amer. Math. Soc. 162 (1971), 287-302.
  • W. Sledd, Some results about spaces of analytic functions introduced by Hardy and Littlewood, J. London Math Soc. 2 (1974), 328-336.
  • M. Taibleson, On the theory of Lipschitz spaces of distributions on Euclidean $n$-space II, Translation-invariant operators, duality, and interpolation, J. Math. Mech. 14 (1965), 821-839.
  • A.E. Taylor, Banach spaces of functions analytic in the unit circle I, Studia Math. 12 (1950), 25-50.
  • K. Zhu, Bergman and Hardy spaces with small exponents, Pacific J. Math. 162 (1994), 189-199.
  • A. Zygmund, Trigonometric series, Volumes I, II, Third ed., Cambridge Math. Library, Cambridge, 2002.